# SDR USAA2010030190465

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 31,919 hours, 17,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6411
- Condition: Failed
- Location: L1 Door
- Part time: 24,401 hours, 13,600 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1078 - UVF-PHL - EMERGENCY EQUIPMENT - L1 SLIDE REMOVED AFTER OPERATIONAL TEST OF L1 ESCAPE SLIDE FAILED PER /C 26L00025007.  DOOR ASSIST BOTTLE FAILED TO DISCHARGE.  FOUND BELL CRANK PERCUSSION FINGER TO BE OUT OF ADJUSTMENT.  ADJUSTED BELL CRANK FINGER PER AMM 52-11-14.  REMOVED AND REPLACED SLIDE.  OPERATIONAL CHECK WAS GOOD.
